MathSciNet Relay Station
MathSciNet bibliographic data
MR2851902 35Q30 (35R35 74F10 76D05)
Kukavica, Igor; Tuffaha, Amjad Solutions to a fluid-structure interaction free boundary problem. Discrete Contin. Dyn. Syst. 32 (2012), no. 4, 1355–1389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement